SOLPA-EXTRA SOLUBLE TABS WITH CAFFEINE

SOLPA-EXTRA SOLUBLE TABS WITH CAFFEINE

Regular price€7,60
/
Tax included. Shipping calculated at checkout.

  • In stock, ready to ship
  • Inventory on the way

Please accept our terms and conditions above to enable Add To Cart button.

Solpa-Extra Soluble Tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol. The dual action of the ingredients provides fast and effective pain relief from headache and migraine with or without warning signs (aura). They can also relieve backache, muscle and joint pain, toothache, period pain, neuralgia, sore throat and the fever, aches and pains of colds and flu.

Dosage

Adults (including elderly) and adolescents aged 16 years and over:

Take 1 to 2 tablets dissolved in a tumbler of water, every 4 to 6 hours as needed.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Adolescents 12-15 years of age:

Take 1 tablet dissolved in a tumbler of water, every 4 to 6 hours as needed.
Do not take more frequently than every 4 hours.
 Do not take more than 4 tablets in 24 hours.
Do not take more than the recommended dose.

Do not give to children under 12 years.

Avoid too much caffeine in drinks like coffee and tea.

Warnings:

Do not take Solpa-Extra Soluble Tablets:

if you have ever had an allergic reaction to paracetamol, caffeine or to any of the other ingredients (listed below)
if you are taking other medicines containing paracetamol.
Talk to your doctor or pharmacist before using Solpa-Extra Soluble Tablets;

If you have liver or kidney disease, including alcoholic liver disease
If you have asthma and are sensitive to acetylsalicylic acid
If you have Gilbert’s syndrome (familial non-haemolytic jaundice)
If you have been told by your doctor that you have intolerance to some sugars, glucose-6- phosphatedehydrogenase deficiency or glutathione deficiency
If you have haemolytic anaemia, chronic malnutrition or dehydration
If you are an adult or adolescent weighting less than 50 kg
If you are on a controlled sodium diet. Each tablet contains 427 mg of sodium Children and adolescents Do not give this medicine to children below the age of 12 years.
Due to the caffeine content of this product it should not be used if you are pregnant or breast feeding.

Contains:

The active substances are paracetamol and caffeine. Each tablet contains 500 mg paracetamol and 65 mg caffeine.

The other ingredients are: sodium hydrogen carbonate, sorbitol (E420), saccharin sodium, sodium laurilsulfate, citric acid anhydrous, sodium carbonate anhydrous, povidone K25 and dimeticone 315/385.

Free Click & Collect

We offer a FREE click and collect service through our retail store:

O'Casey's Pharmacy,
Unit 2, Block 2,
Island Key,
EastWall,
Dublin,
D03 E6C3

Telephone: +353 1 908 9308

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.


Recently viewed